# SDR CA070905012

- Difficulty date: August 31, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 8,791 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TSIN712ACA
- Condition: Cracked
- Location: Engine
- Part time: 1,343 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) CRACKED FROM SPARK PLUG HOLE TO EXHAUST VALVE (TC NR 20070905012)
